# SDR FDEA201009273743

- Difficulty date: September 27, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005222CF
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222 CF IS CRACKED ACROSS THE BOTTOM.  FABRICATED NEW FLOOR PANEL, POTTED EDGES AND INSTALLED INSERTS IAW DWG SRZ 25-005, REV "H".
